# SDR USAASB97283

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336US
- Make and model: Boeing 737301
- Aircraft serial: 23233
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - EMERGENCY EXIT SIGN OVER LEFT MID-CABIN ESCAPE HATCH AND LIGHT OVER RIGHT WING WILL NOT ILLUMINATE ON EMERGENCY LIGHT TEST.  MAINTENANCE REPLACED BATTERY PACK NR 1134.  OPERATIONAL CHECK GOOD.  (X)
